Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sleep can be a problem on all MAOIs

Posted by UgottaHaveHope on April 13, 2007, at 23:38:26

In reply to Re: Loving EMSAM SoozyWoozy, posted by Phillipa on April 13, 2007, at 11:57:45

That is great you are doing so well on Emsam and thank you for posting your success.

Less appetitie? Thats natural when you are taking a drug that most certainly makes you feel more energized.

I had three months on Emsam, and felt like a 6 on a scale of 10 for generalized anxiety. I am now trying Nardil (week two) in hopes of hitting 10, but sleep has been even worse and lots of daytime sedation. But they say nasty side effects go away over time. We'll see.

On Emsam, sleep seemed to get better over time. I know you dont want to add another med, and thats good. My pdoc prescribed me 4mg of Klonopin (great, safe med) and I took 2 at night and 1 + 1 during the day.

My miracle drug for sleep and insomnia has always been Seroquel. He upped my dose to 200mg and eventually I got it back down to 100g. But a few times, and here is what I would advise you if you dont want to add any other meds, I took pure Benadryl for allergies with doc's consent (do NOT Benadryl for cold because you can have a reaction).
Michael


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:UgottaHaveHope thread:749498
URL: http://www.dr-bob.org/babble/20070413/msgs/749662.html